# SDR SIMA200207303

- Difficulty date: March 12, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, FOUND CORROSION ON LEFT OMEGA BEAM AT FRAME 20.  REMOVED CORROSION BY CUT OUT.  FABRICATED A DOUBLER ANGLE 18.5 INCH BY 3 INCH, AND FILLER 14 INCH BY 2.75 INCH, 050 INCH THICK, A PLATE 6.5 INCH BY 1 INCH .125 INCH THICK, AND TWO SHIMS 6 INCH BY 1 INCH AND 5.25 INCH BY 1 INCH .090 INCH THICK IAW EMB 145 (SRM 145/1142 CHAPTER 53, REV 17) 53-21-10, AND STANDARD SRM PRACTICES.  (M)
